e-space
Manchester Metropolitan University's Research Repository

Logics with the universal modality and admissible consecutions

Rybakov, Vladimir V. (2007) Logics with the universal modality and admissible consecutions. Journal of applied non-classical logics, 17 (3). pp. 383-396. ISSN 1958-5780

Full text not available from this repository.

Abstract

In this paper we study admissible consecutions (inference rules) in multi-modal logics with the universal modality. We consider extensions of multi-modal logic S4n augmented with the universal modality. Admissible consecutions form the largest class of rules, under which a logic (as a set of theorems) is closed. We propose an approach based on the context effective finite model property. Theorem 7, the main result of the paper, gives sufficient conditions for decidability of admissible consecutions in our logics. This theorem also provides an explicit algorithm for recognizing such consecutions. Some applications to particular logics with the universal modality are given.

Impact and Reach

Statistics

Downloads
Activity Overview
0Downloads
155Hits

Additional statistics for this dataset are available via IRStats2.

Altmetric

Actions (login required)

Edit Item Edit Item